Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 353, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 26, 2011, 3:13 PM CDT for 5 counties in Missouri. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2011, 3:13 PM CDT (20:13 UTC)
- Expired
- Jun 26, 2011, 4:15 PM CDT
- In force
- 62 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dent County, MO, Howell County, MO, Oregon County, MO, Shannon County, MO, Texas County, MO
The radar
The St Louis radar (KLSX), 172 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 2:24 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.2 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3064 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 1122 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 237 m²/s²
- 0-3 km storm-relative helicity
- 225 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.7
The text
As transmitted, in the capitals the NWS used until 2016.
890
WUUS53 KSGF 262013
SVRSGF
MOC065-091-149-203-215-262115-
/O.NEW.KSGF.SV.W.0353.110626T2013Z-110626T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
313 PM CDT SUN JUN 26 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
NORTHERN OREGON COUNTY IN SOUTH CENTRAL MISSOURI...
SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...
SOUTHEASTERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
SOUTHERN DENT COUNTY IN SOUTH CENTRAL MISSOURI...
* UNTIL 415 PM CDT.
* AT 310 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF
MONTAUK TO SUMMERSVILLE TO WHITE CHURCH...MOVING EAST AT 30 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.
* LOCATIONS IMPACTED INCLUDE ALTON...BIRCH TREE...BUNKER...
EMINENCE...MOUNTAIN VIEW...SUMMERSVILLE AND WINONA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
&&
LAT...LON 3709 9103 3708 9121 3684 9122 3682 9111
3664 9112 3676 9183 3725 9179 3725 9165
3742 9165 3742 9176 3760 9175 3766 9115
3758 9117 3759 9131 3751 9131 3750 9120
3726 9115 3725 9111 3721 9112 3714 9101
TIME...MOT...LOC 2012Z 273DEG 26KT 3747 9182 3718 9169
3686 9176
WIND...HAIL 60MPH 1.00IN
$$
CRAMER3 follow-up statements
676
WWUS53 KSGF 262038
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
338 PM CDT SUN JUN 26 2011
MOC091-215-262048-
/O.CAN.KSGF.SV.W.0353.000000T0000Z-110626T2115Z/
HOWELL MO-TEXAS MO-
338 PM CDT SUN JUN 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TEXAS AND
NORTHEASTERN HOWELL COUNTIES IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SUNDAY EVENING FOR SOUTH CENTRAL MISSOURI.
&&
LAT...LON 3709 9103 3708 9121 3684 9122 3682 9111
3664 9112 3673 9168 3742 9165 3743 9176
3760 9175 3766 9115 3758 9117 3759 9131
3751 9131 3750 9120 3726 9115 3725 9111
3721 9112 3714 9101
TIME...MOT...LOC 2038Z 273DEG 26KT 3746 9158 3719 9142
3673 9144
$$
MOC065-149-203-262115-
/O.CON.KSGF.SV.W.0353.000000T0000Z-110626T2115Z/
DENT MO-OREGON MO-SHANNON MO-
338 PM CDT SUN JUN 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SHANNON...NORTHERN OREGON AND SOUTHERN DENT COUNTIES...
AT 334 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES
SOUTHWEST OF JADWIN TO 3 MILES NORTH OF ALLEY SPRING TO 5 MILES
NORTHWEST OF ALTON...MOVING EAST AT 30 MPH. THESE STORMS ARE CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.
LOCATIONS IMPACTED INCLUDE ALTON...BIRCH TREE...BUNKER...EMINENCE AND
WINONA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SUNDAY EVENING FOR SOUTH CENTRAL MISSOURI.
&&
LAT...LON 3709 9103 3708 9121 3684 9122 3682 9111
3664 9112 3673 9168 3742 9165 3743 9176
3760 9175 3766 9115 3758 9117 3759 9131
3751 9131 3750 9120 3726 9115 3725 9111
3721 9112 3714 9101
TIME...MOT...LOC 2038Z 273DEG 26KT 3746 9158 3719 9142
3673 9144
WIND...HAIL 60MPH 1.00IN
$$
CRAMER932
WWUS53 KSGF 262103
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
403 PM CDT SUN JUN 26 2011
MOC065-149-203-262115-
/O.CON.KSGF.SV.W.0353.000000T0000Z-110626T2115Z/
DENT MO-OREGON MO-SHANNON MO-
403 PM CDT SUN JUN 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR EASTERN SHANNON...NORTHEASTERN OREGON AND SOUTHEASTERN DENT
COUNTIES...
AT 358 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES
SOUTHEAST OF GLADDEN TO 11 MILES SOUTH OF MIDRIDGE TO 4 MILES WEST OF
WILDERNESS...MOVING EAST AT 30 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
LOCATIONS IMPACTED INCLUDE ALTON...BOSS...BUNKER...GLADDEN...GREER...
HOWES MILL...MIDRIDGE...STONE HILL...TURTLE...WILDERNESS AND WINONA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SUNDAY EVENING FOR SOUTH CENTRAL MISSOURI.
&&
LAT...LON 3709 9103 3708 9121 3684 9122 3682 9111
3664 9112 3670 9144 3699 9136 3721 9128
3740 9142 3752 9148 3763 9142 3766 9115
3758 9117 3759 9131 3751 9131 3750 9120
3726 9115 3725 9111 3721 9112 3714 9101
TIME...MOT...LOC 2104Z 273DEG 26KT 3745 9134 3718 9118
3672 9121
WIND...HAIL 60MPH 1.00IN
$$
CRAMER199
WWUS53 KSGF 262115
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
415 PM CDT SUN JUN 26 2011
MOC065-149-203-262125-
/O.EXP.KSGF.SV.W.0353.000000T0000Z-110626T2115Z/
DENT MO-OREGON MO-SHANNON MO-
415 PM CDT SUN JUN 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SHANNON...NORTHEASTERN
OREGON AND SOUTHEASTERN DENT COUNTIES HAS EXPIRED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING ARE EXITING THE WARNED
AREA...THUS THE WARNING IS BEING ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SUNDAY EVENING FOR SOUTH CENTRAL MISSOURI.
LAT...LON 3709 9103 3708 9121 3684 9122 3682 9111
3664 9112 3670 9144 3699 9136 3721 9128
3740 9142 3752 9148 3763 9142 3766 9115
3758 9117 3759 9131 3751 9131 3750 9120
3726 9115 3725 9111 3721 9112 3714 9101
TIME...MOT...LOC 2103Z 273DEG 26KT 3745 9135 3718 9119
3672 9122
$$
CRAMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:50 PM CDT, 23 minutes earlier.
Area forecast discussion, Jun 26, 2:50 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 250 PM CDT SUN JUN 26 2011 .DISCUSSION... MAIN FOCUS WILL BE WITH CONVECTIVE PRECIPITATION CHANCES THE REMAINDER OF THE AFTERNOON INTO THE EARLY EVENING...MCS POTENTIAL FOR OVERNIGHT IN CENTRAL MISSOURI AND WITH HEAT AND HUMIDITY ON MONDAY AND LATE THIS WEEK. HAD A THUNDERSTORM COMPLEX DEVELOP OVER SOUTHEAST KANSAS THIS MORNING WHICH PRODUCED SOME LARGE HAIL. THIS MCS PRODUCED AN OUTFLOW BOUNDARY WHICH DEVELOPED ADDITIONAL CONVECTION THIS AFTERNOON OVER SOUTH CENTRAL MISSOURI. AS THIS HAS ENCOUNTERED MUCH MORE INSTABILITY...STORMS HAVE BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL. HAVE A THUNDERSTORM WATCH UNTIL MID EVENING...BUT BELIEVE THIS WILL EXIT THE CWA DURING THE EARLY EVENING AND WATCH MAY BE ABLE TO BE CANCELLED EARLY FOR OUR CWA. FURTHER UPSTREAM IN THE CENTRAL PLAINS...WATCHING NEW CONVECTION DEVELOP OVER NEBRASKA. BELIEVE THIS ACTIVITY WILL LIKELY DEVELOP INTO ANOTHER MCS WHICH WILL MAINLY REMAIN NORTH OF THE CWA TONIGHT BUT COULD AFFECT PORTIONS OF CENTRAL/EASTERN MISSOURI DURING THE OVERNIGHT AND MONDAY MORNING HOURS. WILL HAVE HIGHEST POPS THERE. FRONT WILL BE ON THE MOVE TOWARDS THE AREA ON MONDAY BUT WE SHOULD REMAIN IN THE WARM SECTOR DURING THE HEATING OF THE DAY FOR ALL BUT FAR NORTHWEST SECTIONS OF THE CWA. COULD SEE ADDITIONAL CONVECTION FORM ALONG THE SOUTHEASTWARD MOVING BOUNDARY OVER THE NORTH AND WEST PORTIONS OF THE CWA. HIGHS OUTSIDE OF ANY CONVECTION WILL LIKELY REACH THE LOW TO MID 90S AGAIN WITH HEAT INDEX VALUES IN THE UPPER 90S TO AROUND 103. HAVE CONTINUED TO MENTION IN THE HWO BUT WILL NOT HEADLINE IN HEAT PRODUCTS AT THIS TIME. FRONT SHOULD PUSH THROUGH THE CWA ON MONDAY NIGHT WITH CONVECTIVE CHANCES PUSHING SOUTH THROUGH THE AREA. COOLER AND DRIER AIR MASS WILL BE OVER THE AREA ON TUESDAY AND TUESDAY NIGHT WITH SOUTHERLY FLOW RETURNING BY WEDNESDAY OVER THE WESTERN CWA AS WELL AS UPPER RIDGE BUILDING BACK INTO THE REGION FOR THE REMAINDER OF THE WEEK. COULD SEE MID TO UPPER 90S DEVELOP BY THURSDAY INTO THE WEEKEND AND MAY NEED SOME HEAT RELATED PRODUCTS BY THEN. LINDENBERG && .AVIATION... FOR THE 18Z TAFS...ELEVATED CONVECTION HAS DEVELOPED EARLIER THIS MORNING WITH THE AID OF A LOW LEVEL JET. CONVECTION FORMED A COLD POOL WITH OUTFLOW BEGINNING TO DEVELOP MORE CONVECTION OVER WEST CENTRAL MISSOURI WHICH IS ALSO IN THE VICINITY OF THE STATIONARY FRONTAL BOUNDARY. FURTHER SOUTH THE CONVECTION IS STILL GOING AND HEADING TOWARDS THE JLN FORECAST POINT BY 18Z FOR THE ONSET OF THE NEW TAFS. WILL BRING DOWN THE VISIBILITIES WITH THUNDER TO A TEMPO 1SM THROUGH 19Z. SEEING A FEW MORE UPDRAFTS BEGINNING TO DEVELOP OUT EAST AHEAD OF THE MCS BUT FOR NOW AM NOT EXPECTING ANYTHING TO WARRANT MENTIONING TSRA AT SGF/BBG. LINDENBERG && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 26, 2:35 PM CDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 235 PM CDT SUN JUN 26 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-271945- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 235 PM CDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. SIGNIFICANT HAIL RISK. SIGNIFICANT THUNDERSTORM WIND DAMAGE RISK. ELEVATED LIGHTNING RISK. LIMITED TO LOCALLY ELEVATED EXTREME HEAT RISK. LIMITED NON THUNDERSTORM HIGH WIND RISK. DISCUSSION... AN AREA OF THUNDERSTORMS HAS QUICKLY DEVELOPED OVER SOUTH CENTRAL MISSOURI THIS AFTERNOON AND WILL HAVE THE POTENTIAL OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH AND HAIL TO THE SIZE OF GOLF BALLS. AN ISOLATED TORNADO CAN NOT BE RULED OUT. LATER THIS AFTERNOON AND TONIGHT...A COMPLEX OF STORMS IS EXPECTED TO FORM IN NORTHERN MISSOURI AND IOWA...AND PUSH SOUTHEAST. WHILE MOST OF THE ACTIVITY WILL REMAIN NORTH AND EAST OF THE OUTLOOK AREA...A FEW STORMS COULD CLIP THE FAR EASTERN AND NORTHEASTERN OZARKS. ANY STORMS THAT DO MOVE INTO THE OUTLOOK AREA WILL BE CAPABLE OF THUNDERSTORM WIND GUSTS TO 60 MPH AND HAIL TO THE SIZE OF QUARTERS...ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING. IN ADDITION...TEMPERATURES WILL WARM INTO THE LOW TO MID 90S AGAIN THIS AFTERNOON IN AREAS NOT AFFECTED BY THUNDERSTORMS. COMBINED WITH DEWPOINTS IN THE LOW 70S...THIS WILL RESULT IN HEAT INDICES IN THE UPPER 90S AND LOW 100S. THE HIGHEST VALUES ARE EXPECTED TO BE OVER THE OSAGE PLAINS OF EASTERN KANSAS AND FAR WEST CENTRAL MISSOURI. NON THUNDERSTORM WIND GUSTS TO 35 MPH WILL BE POSSIBLE OVER THIS AREA AS WELL DURING THE AFTERNOON HOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE MONDAY AFTERNOON AND MONDAY NIGHT...AS WELL AS ON TUESDAY...AS A COLD FRONT PUSHES SOUTH TO THE ARKANSAS STATE LINE. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE DURING THIS TIME FRAME...WITH GUSTY WINDS AND LARGE HAIL THE PRIMARY THREATS. VERY WARM AND HUMID CONDITIONS WILL BE POSSIBLE ON MONDAY AHEAD OF THE COLD FRONT...WITH HEAT INDICES IN THE UPPER 90S AND LOW 100S EXPECTED. ON WEDNESDAY THROUGH SATURDAY...TEMPERATURES WILL WARM INTO THE MID TO UPPER 90S ACROSS THE REGION. HEAT INDICES AT OR ABOVE 100 DEGREES WILL BE COMMON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED OVER SOUTH CENTRAL MISSOURI THROUGH THE EARLY EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) LINDENBERG
In the hours before
Local storm report, Jun 26, 12:02 PM CDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1202 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM HAIL 1 S SKIDMORE 37.23N 94.83W
06/26/2011 E1.00 INCH CHEROKEE KS PUBLIC
&&
KARDELLLocal storm report, Jun 26, 12:49 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1249 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM HAIL 5 S WHEATLAND 37.87N 93.40W
06/26/2011 E0.75 INCH HICKORY MO PUBLIC
&&
KARDELLLocal storm report, Jun 26, 2:10 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
210 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM HAIL NORWOOD 37.11N 92.41W
06/26/2011 E1.00 INCH WRIGHT MO AMATEUR RADIO
&&
JCOLUCCILocal storm report, Jun 26, 2:37 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
237 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND DMG 3 S MOUNTAIN GROVE 37.09N 92.26W
06/26/2011 WRIGHT MO AMATEUR RADIO
ONE BARN DESTROYED AND POWER LINES DOWN.
&&
JCOLUCCILocal storm report, Jun 26, 2:40 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
240 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL CABOOL 37.12N 92.10W
06/26/2011 E1.00 INCH TEXAS MO PUBLIC
&&
JCOLUCCILocal storm report, Jun 26, 2:49 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
249 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0239 PM HAIL 1 S CABOOL 37.11N 92.10W
06/26/2011 E1.00 INCH TEXAS MO PUBLIC
ONE INCH HAIL REPORTED AT ROUTE 60 AND ROUTE 181
INTERSECTION.
&&
JCOLUCCIThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 12:35 PM CDT | Severe Thunderstorm Warning | SGF | Hickory | 27 min |
| Jun 26, 1:50 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Wright | 55 min |
| Jun 26, 2:11 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Texas | 64 min |
| Jun 26, 2:46 PM CDT | Severe Thunderstorm Warning | SGF | Texas | 59 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.